Jump to content


I have a question? Hair lose!!!


  • Please log in to reply
4 replies to this topic

#1 CMitchell

CMitchell

    Junior Member

  • Members
  • PipPip
  • 6 posts
  • Interests:The things I love to do most are taking care of my family, my wonderful husband and my beautiful six year old daughter. In my spare time I love to paint and do crafts. I like to read and draw.

Posted 11 October 2008 - 02:11 AM

Hello everyone I was wondering if anyone out there can answer this question for me or if this has happened to anyone? I always had thick hair and now it feels so thin when I run my fingers through it.  When I brush my hair I see a lot of it left in the brush.  Does this have anything to do with POF, hormones? Or is it just me, and my destiny is to be not only have to go through POF at a young age now I am going to be bald in my old age =:unsure:  Any answers or advice will really help me out.  And thank you all ahead of time.
Diagnosed at 32 I am now 37. Just started HRT estradiol 1mg everyday and for the first twelve days prometrium 200mg. Married to a wonderful guy, and we have a beautiful 6 year old daughter. I live in Wolcott, Conn.

#2 redtoaster

redtoaster

    Senior Member

  • Members
  • PipPipPipPip
  • 151 posts

Posted 11 October 2008 - 02:54 AM

at least you started off with thick hair- my hair has alwasy been fine and stick straight. I have noticed since POF that my hair seems to be falling out and thinning. I've 2 kids since the POF dx and the loss has been worse after each kid. I'm sure its hormone related but not sure how. You are not alone,unfortunaley!

#3 Lanomar

Lanomar

    Member

  • Members
  • PipPipPip
  • 25 posts

Posted 12 October 2008 - 02:24 AM

I'm sorry I can't help you with this one.  I have always had "thinner" hair.  I'm concerned that as I get older I'll just have a couple of strands left....

#4 laser

laser

    Super Member

  • Moderators
  • 3,218 posts

Posted 13 October 2008 - 02:53 AM

Yes, this can certainly be hormone related.  As your body adjusts to the hrt, you hopefully can see the thinning subside.  I used to have my hair coming out in CLUMPS everyday, and it would completely cover the drain when I washed my hair.  It  is back to normal with the hrt.  I hope the same happens for you.
*40 years young
*peri symptoms since early 20's, actually, night sweats in teens...
dx @ 32 (FINALLY!)
*mom, g-ma & aunt POF
*1 "miracle" bio child
*developed practically every meno symptom except palpitations
*hrt since 2001 - vivelle .1, prometrium 100mg & testosterone cream
*osteopenia in hip - spine ok, clotting disorder & asthma
*This site & all the wonderful ladies on it saved my life!!!!!

#5 laluz16

laluz16

    Member

  • Members
  • PipPipPip
  • 58 posts

Posted 14 October 2008 - 12:29 AM

Hello, I have this problem too.  I am not sure what caused it, but I've gotten used to it and it hasn't gotten worse.  Could have been nuvaring or DHEA.  Asked my dermatologist about it and she was totally dismissive, she said everyone's hair starts to thin once you're past the 20s--so who knows what really happened.  Somehow, it doesn't upset me anymore.

I have heard that hair loss can also be related to underactive thyroid.

Best of luck, Luz
32 years old
ovaries removed in childhood (emergency surgeries), still have uterus
hormone supplements since childhood
no kids
wonderful male partner[COLOR=gray]